# SDR CA140214003

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 967 hours
- Engine: Wilint FJ443A
- System (JASC): 2150 · Cabin Cooling System
- Part: Brushes
- Part number: 12511716
- Condition: Worn
- Location: Vapor Compressor
- Part time: 271 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VAPOR CYCLE COMPRESSOR BRUSHES OVER WORN CAUSING THE MOTOR TO OVERHEAT WHICH IN TURN MELTED THE PLASTIC COVER, THIS CAUSED THE COOLING FAN BLADES TO CONTACT THE COVER AND BEND/TEAR.  THE BRUSHES HAD 270.7 TT, INSPECTION CRITERIA IS TO INSPECT EVERY 300 HRS AND REPLACE EVERY 500 HRS.  PARTS TO BE RETURNED TO MFG FOR EVALUATION.
